# SDR R61A201511300953

- Difficulty date: November 30, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17013414004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT INTERNAL DOUBLER OF FUSELAGE PANEL 192CR IS CORRODED. MAINTENANCE R & R INTERNAL DOUBLER OF FUSELAGE PANEL 192CR IAW SRM 51-41-02, 51-23-05. PN 170-13414-004 SPACER.
